the web's biggest credit risk modeling resource.

Credit Jobs

Home Glossary Links FAQ / About Site Guide Search


Submit Your Paper

In Rememberance: World Trade Center (WTC)

Export citation to:
- Text (plain)
- BibTeX

Bounds for Functions of Dependent Risks

by Paul Embrechts of ETH Zurich, and
Giovanni Puccetti of University of Firenze

September 2006

Abstract: The problem of finding the best-possible lower bound on the distribution of a non-decreasing function of n dependent risks is solved when n=2 and a lower bound on the copula of the portfolio is provided. The problem gets much more complicated in arbitrary dimensions. When no information on the structure of dependence of the random vector is available, we provide a bound on the distribution function of the sum of risks which we prove to be better than the one generally used in the literature.

JEL Classification: G10.

AMS Classification: 60E15,60E05.

Keywords: Copulas, Dependent risks, Dependence bounds, Fréchet bounds.

Published in: Finance and Stochastics, Vol. 10, No. 3 , (September 2006), pp. 341-352.

Books Referenced in this paper:  (what is this?)

Download paper (391K PDF) 14 pages

Related reading: Bounds for Functions of Multivariate Risks

Most Cited Books within Quantitative Methods Papers